Bivariate orthogonal polynomials in the Lyskova class release_ehc6jprvqrca5pgm4mt4srw2du

by María Álvarez de Morales, Lidia Fernández, Teresa E. Pérez, Miguel A. Piñar

Published in Journal of Computational and Applied Mathematics by Elsevier BV.

2009   Volume 233, p597-601

Archived Files and Locations

application/pdf  366.5 kB
file_sjrn6zof5ncd7pmheakag2ytdi
web.archive.org (webarchive)
core.ac.uk (aggregator)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2009
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0377-0427
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: db9360bb-3d20-4547-8257-88596d39897a
API URL: JSON